# SDR C2XA10TY030

- Difficulty date: March 2, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145EP
- Aircraft serial: 145040
- Aircraft time: 23,731 hours, 22,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 12BC OVERHEAD EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BULB IAW EMB145 AMM 33-50-07, OPS CHECK GOOD.
